# SDR SWIA200210754

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 28,770 hours, 30,981 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Part serial: 0107
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 2,747 hours, 2,699 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT ILLUMINATED DURING CRUISE WITH FLAP SELECTOR IN UP POSITION.  ANNUNCIATOR PANEL SHOWED SECOND SEGMENTS ONLY OF INBOARD LEFT AND RIGHT FLAPS ILLUMINATED.  QRH PROCEDURE WOULD NOT CORRECT FAULT.  INSTALLED LEFT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  INSTALLED RIGHT INBOARD FLAP ACTUATOR IAW MM 27-50-07.  OPS CHECKED IAW 27-50-00.  OPS CHECK GOOD.
